# SDR SWAA2017062014505

- Difficulty date: June 5, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727b-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDEWALL SUPPORT CORRODED BETWEEN BS 727B TO 787, LBL 24.  R & R THE SIDEWALL SUPPORT IAW SRM AND DWG.
